Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 48, NWS Lincoln, IL

May 2, 2008Christian County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 2, 2008, 9:05 AM CDT for Christian County, Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 9:05 AM CDT (14:05 UTC)
Expired
May 2, 2008, 9:45 AM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Christian County, IL

The radar

The Lincoln radar (KILX), 76 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 9:30 AM CDTTSTM WND DMGTaylorville, ILTREE OF UNKNOWN SIZE UPROOTED
May 2, 9:45 AM CDTTSTM WND DMGAssumption, ILTREE AND POWERLINES DOWN IN ASSUMPTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
729 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 021405
SVRILX
ILC021-021445-
/O.NEW.KILX.SV.W.0048.080502T1405Z-080502T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 945 AM CDT.

* AT 905 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF KINCAID TO 3 MILES NORTHWEST OF
  MORRISONVILLE TO 13 MILES SOUTH OF MORRISONVILLE...OR ALONG A LINE
  EXTENDING FROM 12 MILES SOUTHEAST OF SPRINGFIELD TO 14 MILES WEST
  OF TAYLORVILLE TO 6 MILES NORTHWEST OF HILLSBORO...AND WAS MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MORRISONVILLE...
  KINCAID...
  TAYLORVILLE...
  STONINGTON...
  PANA...
  ASSUMPTION...

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3935 8904 3935 8955 3965 8954 3965 8904
TIME...MOT...LOC 1405Z 269DEG 31KT 3964 8950 3945 8948
          3924 8952

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:15 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 2, 6:15 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
615 AM CDT FRI MAY 2 2008

.DISCUSSION...
ISSUED 315 AM CDT FRI MAY 2 2008

FORECAST CONCERN IS RISK OF SEVERE THUNDERSTORMS TODAY AS SPC HAS
POSTED A SLIGHT TO MODERATE RISK ACROSS CENTRAL/SE IL THIS AFTERNOON
AND INTO MID EVENING. THIS DUE TO AN ANTICIPATED SQUALL LINE MOVING
EAST ACROSS IL AHEAD OF A COLD FRONT LATER TODAY. 00Z SHORT RANGE
MODELS IN FAIR AGREEMENT THROUGH THIS WEEKEND. DIFFERENCES CONTINUE
WITH MEDIUM RANGE MODELS FOR NEXT WORK WEEK AND SLOW ECMWF REMAINS
MODEL OF CHOICE.

08Z/3 AM SURFACE ANALYSIS SHOWS STRONG 994 MB LOW PRESSURE OVER
CENTRAL SD WITH AN OCCUDED FRONT EXTENDING EAST INTO SW MN...THEN
TURNS INTO A COLD FRONT EXTENDING SOUTH ACROSS WESTERN IA INTO FAR
NW MO...SE KS AND CENTRAL OK. WARM FRONT HAS LIFTED NORTH OF IL/IN
INTO FAR SOUTHERN WI/LOWER MI. WIDELY SCATTERED CONVECTION HAS
DEVELOPED WITH SSW 40 KT OR STRONGER LOW LEVEL JET AND MOVED NE INTO
CENTRAL/SE IL OVER AREAS SE OF I-55. ALSO HAVE A WEAK SHORT WAVE
OVER THE MID MS VALLEY LIFTING NNE. THUNDERSTORM CLUSTER SOUTH OF
TAYLORVILLE. LINE OF CONVECTION JUST MISSED GALESBURG AS IT LIFTED
NE INTO FAR NW IL AND SW WI. A STRONG TO SEVERE SQUALL LINE WAS
PLOWING ENE INTO WESTERN MO OUT OF EASTERN KS AHEAD OF COLD FRONT.
SOUTH BREEZES 10 TO 20 MPH AND GUSTS UP TO 20 TO 25 MPH KEEPING MILD
TEMPERATURES IN THE MID TO UPPER 60S WITH DANVILLE AND ROBINSON
STILL AT 70F. MOIST DEWPOINTS FROM 55 TO 60F. ALOFT A STRONG 543 DM
500 MB LOW WAS DEEPENING OVER WESTERN NEBRASKA WHILE STRONG UPPER
LEVEL RIDGE OVER THE EASTERN U.S.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT.
WIDELY SCATTERED CONVECTION TO BECOME MORE WIDESPREAD DURING EARLY
AND MID MORNING AS SHORT WAVE LIFTS NNE ACROSS IL AND ALSO SUPPORTED
BY STRONG SSW LOW LEVEL JET AND THETA E/MOISTURE ADVECTION. HAVE
LIKELY CHANCE OF CONVECTION THIS MORNING TO ACCOUNT FOR THIS. SQUALL
LINE IN WESTERN MO TO MOVES INTO WESTERN IL AROUND 12Z AND SHOULD
WEAKEN AS IT MOVES INTO CENTRAL IL THIS MORNING. STRONG STORMS STILL
POSSIBLE OVER THE MS VALLEY EARLY THIS MORNING WITH GUSTY WINDS AND
POSSIBLE HAIL. A LULL IN CONVECTION DURING MIDDAY THEN A STRONG TO
SEVERE SQUALL LINE TO MOVE EAST ACROSS CENTRAL/SE IL FROM MID
AFTERNOON INTO MID EVENING. SPC HAS SLIGHT RISK OF SEVERE STORMS
WITH MODERATE RISK FROM I-72 SOUTH. HEAVY RAIN THREAT ALSO THIS
AFTERNOON AND EVENING ESPECIALLY OVER EASTERN IL WHERE
PRECIPITATABLE WATER VALUES AROUND 1.5 INCHES OR BETTER AND SEVERE
RISK CONTINUES IN EASTERN IL DURING EARLY AND MID EVENING. MILD
HIGHS IN THE LOW TO MID 70S AGAIN WITH MOIST DEWPOINTS FROM 60 TO
65F THANKS TO VERY BREEZY SSW WINDS TODAY.

PER SPC DAY1 DISCUSSION...STRONGEST BELT OF MID LEVEL FLOW OF 90
KT...WILL ROTATE AROUND THE BASE OF A VERY STRONG UPPER LEVEL TROUGH
INTO MO LATER THIS MORNING AS UPPER LOW PIVOTS SOUTH AND DEEPENS
OVER NEBRASKA. THIS DEEPENING PROCESS WILL ENCOURAGE STRENGTHENING
OF LOW LEVEL JET ACROSS THE MID MS VALLEY WHERE MOISTURE AND
INSTABILITY RECOVERY WILL CONTINUE AHEAD OF A SHARP COLD FRONT. IF
CONVECTION DOES NOT BREAK OUT AHEAD OF MAIN COLD FRONT THEN BOUNDARY
LAYER MOISTURE/INSTABILITY RECOVERY WILL BE MUCH GREATER ACROSS
MO/IL AHEAD OF WIND SHIFT THIS AFTERNOON. THIS WILL RESULT IN A MUCH
MORE BUOYANT AIRMASS FOR POTENTIALLY TORNADIC SUPERCELL DEVELOPMENT.
FORECAST SOUNDINGS ACROSS THIS REGION FAVOR MULTIPLE CONVECTIVE
MODES GIVEN THE STRONG COLD FRONT AND THE POSSIBILITY FOR
PRE-FRONTAL STORMS WITHIN THE WARM ADVECTION ZONE. GREATEST THREAT
FOR DAMAGING TORNADOES SHOULD FROM SOUTHERN IL SOUTH TO AR. DAMAGING
WINDS AND HAIL SHOULD ACCOMPANY SEVERE SQUALL LINE AS IT PROGRESSES
EWD INTO THE LOWER OHIO VALLEY TONIGHT.

COLD FRONT EXISTS EAST INTO INDIANA BY MIDNIGHT WITH DISTINCE DRY
WEDGE MOVING EAST ACROSS IL DURING THE EVENING. TRIMMED BACK
CONVECTION CHANCES FROM WEST TO EAST TONIGHT AND MOST AREAS LOOK DRY
OVERNIGHT. MODELS QUICKER BRINGING IN COOLER AIR TONIGHT BEHIND
STRONG COLD FRONT AND LOWERED THE LOWS A FEW DEGREES TONIGHT. STRONG
UPPER LEVEL TROF SHIFTS INTO IL SAT BRINGING MORE LOW CLOUDS BACK
INTO THE AREA AND A CHANCE OF SHOWERS. STEEP MID LEVEL LAPSE RATES
COULD BRING ISOLATED THUNDER SAT AFTERNOON. COOLER HIGHS RANGING
FROM 55F NW OF THE IL RIVER TO THE MID 60S IN SE IL WHERE MORE
SUNSHINE POSSIBLE IN THE MORNING. UPPER LEVEL TROF AXIS SHIFTS EAST
OF IL INTO INDIANA THIS EVENING ENDING SHOWER CHANCES WITH DECREASE
CLOUDS FROM THE WEST DURING SAT NIGHT AS WEAK HIGH PRESSURE OF 1022
MB BUILDS ACROSS THE MO VALLEY BY DAWN SUNDAY. THIS HIGH PRESSURE
DRIFTS OVER IL AND MID MS VALLEY SUNDAY PROVIDING MOSTLY SUNNY SKIES
AND HIGHS NEAR 65F.

LONG TERM...MONDAY THROUGH THURSDAY.
HIGH PRESSURE DRIFTS EAST OF IL OVER THE OHIO VALLEY BY DAWN MONDAY
AS UPPER LEVEL HEIGTS RISE OVER THE MS VALLEY. THIS SHOULD BRING A
MILDER SEASONABLE DAY IN THE LOWER 70S WITH PARTLY TO MOSTLY SUNNY
SKIES. ILLINOIS IS IN A WNW UPPER LEVEL FLOW MON WITH WEAK SHORT
WAVES BYPASSING NORTH AND SOUTH OF IL SO KEEPING A DRY FORECAST. TUE
SHOULD BE DRY AS STRONGER UPPER LEVEL RIDGE BUILDS OVER THE MS
VALLEY. GFS AGAIN APPEARS TO AGRESSIVE/QUICKER EJECTING SHORT WAVES
WITH QPF INTO IL TUE. LIKE THE SLOWER ECMWF APPROACH WHTIH KEEPS
CENTRAL/SE IL DRY THROUGH WED. LOW PRESSURE SYSTEM EJECTING NE FROM
TX ACROSS IL BY THU NIGHT TO BRING GOOD CHANCE OF CONVECTION TO AREA
FROM WED NIGHT THROUGH THU NIGHT.

HUETTL
&&

.AVIATION...
ISSUED 615 AM CDT FRI MAY 2 2008

LOW PRESSURE CENTERED OVER NORTHWEST MISSOURI WILL DEEPEN AS IT
MOVES THROUGH IOWA AND INTO WISCONSIN THROUGH 12Z SAT. COLD FRONT
EXTENDING SOUTH FROM THE LOW WILL REACH THE ILLINOIS RIVER AROUND
21Z TODAY AND SWEEP THROUGH ALL OF THE CENTRAL ILLINOIS TERMINALS BY
06Z SAT. ISOLATED CONVECTION THIS MORNING TAZ-DEC-CMI WILL MOVE OUT
BY 15Z TODAY AS ATTENTION THEN TURNS WESTWARD TO MORE EXTENSIVE
CONVECTION ALONG THE MAIN COLD FRONT. MORNING SQUALL LINE NOW
ENTERING EXTREME WESTERN ILLINOIS MAY WEAKEN SOMEWHAT...BUT THE
POTENTIAL FOR RESTRENGTHENING WILL EXIST AFTER 14Z AS SURFACE
HEATING DESTABILIZES THE ATMOSPHERE. THE MOST WIDESPREAD CONVECTION
WILL BE ALONG THE COLD FRONT LATER THIS AFTERNOON AND THIS
EVENING...WITH THE POTENTIAL FOR SEVERE WEATHER. THE COLD FRONT
SHOULD REACH PIA/SPI BY 00Z SAT...BMI/DEC BY 03Z...AND CMI BEFORE
06Z. OVERALL...CONDITIONS SHOULD BE VFR OUTSIDE OF CONVECTION AHEAD
OF THE FRONT...WITH CLEARING AFTER FRONTAL PASSAGE.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 2, 6:00 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT FRI MAY 2 2008

ILZ036-040-041-047-049-050-031100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
600 AM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR SEVERE WEATHER TODAY AS A STRONG SPRING
STORM CROSSES THE MIDWEST. ALTHOUGH ISOLATED STORMS MAY PRODUCE
HAIL THIS MORNING...THE MOST LIKELY TIME PERIOD FOR SEVERE WEATHER
WILL BE FROM LATE MORNING INTO EARLY EVENING. ISOLATED TORNADOES
WILL BE POSSIBLE... ALONG WITH LARGE HAIL AND DAMAGING WINDS. THE
POTENTIAL FOR FLASH FLOODING WILL BE LOW...HOWEVER BRIEF HEAVY
RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA DOWNSTREAM
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT
NO SEVERE WEATHER IS ANTICIPATED.

ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA AND BRING A CHANCE
OF THUNDERSTORMS LATE WEDNESDAY INTO THURSDAY. IT IS TOO EARLY TO
DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY...SO
KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER
DEFINED.

ALTHOUGH STAGES ALONG THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY
FALL...THE RIVER WILL REMAIN ABOVE FLOOD STAGE FOR THE NEXT FEW
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THIS EVENING.

A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE
CONDUCTED AT 1030 AM CDT TODAY.

ILZ027>031-037-038-042-043-048-051>053-031100-
CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA-
SANGAMON-STARK-TAZEWELL-WOODFORD-
600 AM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR SEVERE WEATHER TODAY AND THIS EVENING AS
A STRONG SPRING STORM CROSSES THE MIDWEST. ALTHOUGH SCATTERED
THUNDERSTORMS WILL BE LIKELY THIS MORNING...THE MORE FAVORED TIME
PERIOD FOR SEVERE WEATHER WILL BE FROM NOON THROUGH 9 PM. ISOLATED
TORNADOES WILL BE POSSIBLE...ALONG WITH LARGE HAIL AND DAMAGING
WINDS. THE POTENTIAL FOR FLASH FLOODING WILL BE LOW...HOWEVER
BRIEF HEAVY RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT
NO SEVERE WEATHER IS ANTICIPATED.

ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA AND BRING A CHANCE
OF THUNDERSTORMS LATE WEDNESDAY INTO THURSDAY. IT IS TOO EARLY TO
DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY...SO
KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER
DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE
CONDUCTED AT 1030 AM CDT TODAY.

ILZ044>046-054>057-061>063-066>068-071>073-031100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
600 AM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR SEVERE WEATHER THIS AFTERNOON AND
TONIGHT AS A STRONG SPRING STORM CROSSES THE MIDWEST. ALTHOUGH
SCATTERED THUNDERSTORMS WILL BE LIKELY THIS MORNING...THE MORE
FAVORED TIME PERIOD FOR SEVERE WEATHER WILL BE FROM 4 PM THROUGH
MIDNIGHT. ISOLATED TORNADOES WILL BE POSSIBLE...ALONG WITH LARGE
HAIL AND DAMAGING WINDS. THE POTENTIAL FOR FLASH FLOODING WILL BE
LOW... HOWEVER BRIEF HEAVY RAINFALL WILL BE LIKELY WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON...BUT
NO SEVERE WEATHER IS ANTICIPATED.

ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA AND BRING A CHANCE
OF THUNDERSTORMS LATE WEDNESDAY INTO THURSDAY. IT IS TOO EARLY TO
DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY...SO
KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER
DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

A CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE
CONDUCTED AT 11 AM CDT TODAY.

In the hours before

Local storm report, May 2, 5:28 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             RANTOUL                 40.30N 88.16W
05/02/2008  U0.75 INCH       CHAMPAIGN          IL   MESONET

            SWOP REPORT

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 5:10 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion18 min
May 2, 7:11 AM CDTSevere Thunderstorm WarningILXKnox23 min
May 2, 9:22 AM CDTTornado WarningILXChristian23 min
May 2, 10:03 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby42 min
May 2, 10:32 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Piatt43 min
May 2, 11:14 AM CDTSevere Thunderstorm WarningILXVermilion46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.